Please use this identifier to cite or link to this item:
Title: Bounded delay packet scheduling in a bounded buffer
Authors: Fung, SPY
First Published: Sep-2010
Citation: OPERATIONS RESEARCH LETTERS, 2010, 38 (5), pp. 396-398
DOI Link: 10.1016/j.orl.2010.05.012
ISSN: 0167-6377
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.